skip to content
Periodica mathematica Hungarica Preview this item
ClosePreview this item
Checking...

Periodica mathematica Hungarica

Author: Kluwer Online.; Jâanos Bolyai Mathematical Society.
Publisher: Budapest : Akadâemiai Kiadâo, 1997-
Edition/Format:   eJournal/eMagazine : Periodical : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Périodiques
Ressources internet
Material Type: Periodical, Internet resource
Document Type: Internet Resource, Journal / Magazine / Newspaper
All Authors / Contributors: Kluwer Online.; Jâanos Bolyai Mathematical Society.
ISSN:0031-5303
OCLC Number: 299333966
Notes: 4 nos par année Accès réservé aux membres de la communauté universitaire.
Mode d'accès: Web Description d'après: Vol. 34, nos 1-2 (mai 1997).
Titre de l'écran-titre (visionné le 4 févr. 2002) 0031-5303 = ISSN de l'édition papier.
Other Titles: Periodica mathematica Hungarica (En ligne)
Periodica mathematica Hungarica
Periodica mathematica Hungarica [ressource électronique]
Responsibility: Janos Bolyai Mathematical Society.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(2)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/299333966> # Periodica mathematica Hungarica
    a schema:CreativeWork, schema:Periodical, schema:MediaObject ;
   library:oclcnum "299333966" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/hu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/4920595836#Place/budapest> ; # Budapest
   schema:about <http://experiment.worldcat.org/entity/work/data/4920595836#Thing/mathematique> ; # Mathematique
   schema:about <http://experiment.worldcat.org/entity/work/data/4920595836#Thing/kluwer> ; # Kluwer
   schema:alternateName "Periodica mathematica Hungarica [ressource électronique]" ;
   schema:contributor <http://experiment.worldcat.org/entity/work/data/4920595836#Organization/jaanos_bolyai_mathematical_society> ; # Jâanos Bolyai Mathematical Society.
   schema:contributor <http://viaf.org/viaf/137477272> ; # Kluwer Online.
   schema:datePublished "1997/" ;
   schema:datePublished "1997/9999" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/4920595836> ; # Periodica mathematica Hungarica (En ligne)
   schema:genre "Périodiques"@fr ;
   schema:genre "Ressources internet"@fr ;
   schema:inLanguage "en" ;
   schema:name "Periodica mathematica Hungarica" ;
   schema:productID "299333966" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/299333966#PublicationEvent/budapest_akadaemiai_kiadao_1997> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/4920595836#Agent/akadaemiai_kiadao> ; # Akadâemiai Kiadâo
   schema:url <http://www.kluweronline.com/issn/0031-5303/contents> ;
   schema:workExample <http://worldcat.org/issn/0031-5303> ; # Periodica mathematica Hungarica
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/299333966> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/4920595836#Agent/akadaemiai_kiadao> # Akadâemiai Kiadâo
    a bgn:Agent ;
   schema:name "Akadâemiai Kiadâo" ;
    .

<http://experiment.worldcat.org/entity/work/data/4920595836#Organization/jaanos_bolyai_mathematical_society> # Jâanos Bolyai Mathematical Society.
    a schema:Organization ;
   schema:name "Jâanos Bolyai Mathematical Society." ;
    .

<http://viaf.org/viaf/137477272> # Kluwer Online.
    a schema:Organization ;
   schema:name "Kluwer Online." ;
    .

<http://worldcat.org/entity/work/id/4920595836> # Periodica mathematica Hungarica (En ligne)
   schema:name "Periodica mathematica Hungarica (En ligne)" ;
   umbel:isLike <http://worldcat.org/issn/0031-5303> ; # Periodica mathematica Hungarica
    .

<http://worldcat.org/issn/0031-5303> # Periodica mathematica Hungarica
    a schema:Periodical ;
   schema:issn "0031-5303" ;
   schema:name "Periodica mathematica Hungarica" ;
   umbel:isLike <http://worldcat.org/entity/work/id/4920595836> ; # Periodica mathematica Hungarica (En ligne)
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.